Gabeleh, M.. (1395). Best proximity point theorems in Hadamard spaces using relatively asymptotic center. , 2(8), 45-58.
M. Gabeleh. "Best proximity point theorems in Hadamard spaces using relatively asymptotic center". , 2, 8, 1395, 45-58.
Gabeleh, M.. (1395). 'Best proximity point theorems in Hadamard spaces using relatively asymptotic center', , 2(8), pp. 45-58.
Gabeleh, M.. Best proximity point theorems in Hadamard spaces using relatively asymptotic center. , 1395; 2(8): 45-58.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب